# SDR F3LA2010010500281

- Difficulty date: December 28, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 17,064 hours, 8,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSP, NOTED SKIN GOUGED IN 3 SPOTS BETWEEN FRAME 52 AND FRAME 51 BETWEEN STRINGER 1 RT AND STRINGER 2 RT.  MX REPAIRED FUSELAGE SKIN IAW SRM 53-00-11, FIG 204.
